# SDR WX0A070348

- Difficulty date: July 7, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911500257
- Condition: Cracked
- Location: Bs 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORMER THAT HELPS MAKE UP THE BULKHEAD AT STA 37 WAS FOUND CRACKED AT THE 4 O CLOCK RADOME ALIGNMENT PIN, REPAIRED AS REQUIRED.
